# SDR ASAA2018121727486

- Difficulty date: December 17, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,878 hours, 10,189 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: VL819
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 9,259 hours, 2,637 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND ENG 2 LONG TIME FAULT MSG 75-10392 THE VSV POSITION SIGNAL IS OUT OF RANGE. GROUNDED - YES. FAULT ON ENGINE NR 2 FOUND AND CONFIRMED ON LEGS 1-4 AND 6-10. EEC TEST SHOWS NO ACTIVE FAULTS. VSV ACTUATOR RESISTANCE AND WIRING CHECKS WITHIN TOLERANCES REF FIM 75-31 TASK 803. REMOVED AND REPLACED NR 2 ENG RT VSV REF AMM 75-31-01-000-802-F00/75-31-01-400-802-F00. VSV ACTUATOR LEAK TEST PASSED NO LEAKS NOTED. REF AMM 75-31-01-790-801-F00. ACCOMPLISHED TEST 3A, 12 & BITE C/K. NO FAULTS OR LEAKS NOTED.
